Analogues of the Tricomi problem for an equation of mixed parabolic-hyperbolic type with two lines and different order of degeneracy
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1007-1014
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a12,
author = {B. Islomov},
title = {Analogues of the {Tricomi} problem for an equation of mixed parabolic-hyperbolic type with two lines and different order of degeneracy},
journal = {Differencialʹnye uravneni\^a},
pages = {1007--1014},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a12/}
}
TY - JOUR AU - B. Islomov TI - Analogues of the Tricomi problem for an equation of mixed parabolic-hyperbolic type with two lines and different order of degeneracy JO - Differencialʹnye uravneniâ PY - 1991 SP - 1007 EP - 1014 VL - 27 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_6_a12/ LA - ru ID - DE_1991_27_6_a12 ER -
%0 Journal Article %A B. Islomov %T Analogues of the Tricomi problem for an equation of mixed parabolic-hyperbolic type with two lines and different order of degeneracy %J Differencialʹnye uravneniâ %D 1991 %P 1007-1014 %V 27 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1991_27_6_a12/ %G ru %F DE_1991_27_6_a12
B. Islomov. Analogues of the Tricomi problem for an equation of mixed parabolic-hyperbolic type with two lines and different order of degeneracy. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1007-1014. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a12/